# SDR IPXA2175239

- Difficulty date: August 28, 2012
- Submitted: September 12, 2012
- Operation: Air carrier
- Aircraft: N147UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0830
- Aircraft time: 10,795 hours, 6,974 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A5327973300400
- Condition: Torn
- Location: Bulk Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 10YR, BULK CARGO FLOOR PANEL 162HF RIPPED AND TORN AT ANCHOR HOLE.     FABRICATED FLOOR PANEL IAW EO A300-5320-16407-E, APPENDIX D.
